Abundant complex wave solutions for the nonautonomous Fokas–Lenells equation in presence of perturbation terms | |
Ding, Yao1![]() | |
2019-03-01 | |
发表期刊 | OPTIK
![]() |
ISSN | 0030-4026 |
卷号 | 181页码:503-513 |
摘要 | This paper mainly investigates the nonautonomous Fokas–Lenells equation (FLE) in presence of perturbation terms. Bright–dark soliton solutions, Arbitrary solutions, similarity solutions, and some exact solutions for the FLE are obtained by different techniques. Furthermore, some figures are given to explain the movement mechanism of these solutions. To our best knowledge, the discussion and results in this work are new and important in different branches of science where this equation is used to describe some physical phenomenon. © 2018 Elsevier GmbH |
关键词 | Optical properties Optics Complex waves Dark solitons Exact solution Movement mechanism Nonautonomous Physical phenomena Similarity solution |
DOI | 10.1016/j.ijleo.2018.12.064 |
收录类别 | EI ; SCIE |
语种 | 英语 |
WOS研究方向 | Optics |
WOS类目 | Optics |
WOS记录号 | WOS:000465157600068 |
出版者 | Elsevier GmbH |
EI入藏号 | 20185206305044 |
EI分类号 | 741.1 Light/Optics |
原始文献类型 | Journal article (JA) |
出版地 | MUNICH |
引用统计 | |
文献类型 | 期刊论文 |
条目标识符 | https://ir.cqcet.edu.cn/handle/39TD4454/3058 |
专题 | 通识教育与国际学院 |
作者单位 | 1.College of General Education and InternationalStudies, Chongqing College of Electronic Engineering, Chongqing; 401331, China; 2.Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt; 3.Department of Mathematics, Duba University College, University of Tabuk, Saudi Arabia; 4.Department of Mathematics, Saint Xavier University, Chicago; IL; 60655, United States |
第一作者单位 | 重庆电子科技职业大学 |
推荐引用方式 GB/T 7714 | Ding, Yao,Osman, M.S.,Wazwaz, Abdul-Majid. Abundant complex wave solutions for the nonautonomous Fokas–Lenells equation in presence of perturbation terms[J]. OPTIK,2019,181:503-513. |
APA | Ding, Yao,Osman, M.S.,&Wazwaz, Abdul-Majid.(2019).Abundant complex wave solutions for the nonautonomous Fokas–Lenells equation in presence of perturbation terms.OPTIK,181,503-513. |
MLA | Ding, Yao,et al."Abundant complex wave solutions for the nonautonomous Fokas–Lenells equation in presence of perturbation terms".OPTIK 181(2019):503-513. |
条目包含的文件 | 条目无相关文件。 |
除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。
修改评论